Toxic epidermal necrolysis caused by tetrazepam

@article{Delesalle2006ToxicEN,
  title={Toxic epidermal necrolysis caused by tetrazepam},
  author={Franck Delesalle and Olivier Carpentier and Sophie Gautier and Emmanuel Delaporte},
  journal={International Journal of Dermatology},
  year={2006},
  volume={45}
}
45 Correspondence Toxic epidermal necrolysis caused by tetrazepam A 50-year-old man was referred to our department with toxic epidermal necrolysis (TEN). He had a history of Stevens– Johnson syndrome (SJS) due to phenobarbital, acute hepatitis with valproic acid, and severe neutropenia after carbamazepine. All treatments were given for secondary epilepsy which developed after a cerebral infarct, a consequence of carotid dissection. Nevertheless, no antiepileptic drugs had been required for 10… 
1 Citations
Stevens–Johnson Syndrome and Toxic Epidermal Necrolysis in Association with Commonly Prescribed Drugs in Outpatient Care Other than Anti-Epileptic Drugs and Antibiotics: A Population-Based Case–Control Study
TLDR
Most likely causal associations between Stevens–Johnson syndrome/toxic epidermal necrolysis and use of allopurinol, cyclooxygenase-2 inhibitors, and 5-aminosalicylates are observed, and potential associations for proton pump inhibitors, fluoxetine, and mirtazapine are found.

References

SHOWING 1-6 OF 6 REFERENCES
Stevens-Johnson syndrome from tetrazepam.
TLDR
In spite of the absence of cross reactions with the rest of benzodiazepines, faced with the seriousness of the case presented, it is advised to the patient to avoid this type of medicines.
Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis.
TLDR
The use of antibacterial sulfonamides, anticonvulsant agents, oxicam NSAIDs, allopurinol, chlormezanone, and corticosteroids is associated with large increases in the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis, but for none of the drugs does the excess risk exceed five cases per million users per week.
Photo‐induced toxic epidermal necrolysis caused by clobazam
TLDR
A 23‐year‐old woman under treatment with clobazam who developed lesions of TEN In light‐exposed areas is described and the cellular phenotype and cytokines were studied in blister fluid.
Tetrazepam drug sensitivity − usefulness of the patch test
TLDR
Although the optimal patch test concentration of tetrazepam has still to be determined, it is a useful diagnostic tool to confirm sensitization, particularly in patients with severe bullous eruptions.
Correspondence Correspondence Correspondence